# SDR MTN2008F00003

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N874FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0205
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE PILOTS AIRSPEED INDICATOR SHOWED ZERO KNOTS.  THE TAKEOFF WAS ABORTED AND THE AC RETURNED TO THE RAMP.  AFTER TROUBLESHOOTING, MAINT REMOVED INSECT DEBRIS FROM THE PITOT TUBE THE SYSTEM CHECKED GOOD AND THE AC WAS RETURNED TO SERVICE.  (K)
